Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations
 
Creator Rahmane, Mebrouk
Remili, Moussadek
D. Oudjedi., Linda
 
Subject Lyapunov Functional
Neutral Differential Equations of Fourth Order
Uniform Asymptotic Stability
Square Integrability
34C11
34D20
34D23
 
Description The purpose of this paper is to establish a new result, which guarantees the asymptotic stability and boundedness of the zero solution and the square integrability of solutions and their derivatives to neutral type nonlinear differential equations of fourth-order. We illustrate our results by an example at the end of the paper.
 
Publisher National Academy of Sciences of Armenia
 
Date 2019-09-17
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/265
 
Source Armenian Journal of Mathematics; Vol. 11 No. 10 (2019): Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations; 1-17
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/265/151
 
Rights Copyright (c) 2019 Armenian Journal of Mathematics
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library